Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 457 - 461

Seiberg-Witten-like Equations on 7-Manifolds

Authors
Nedim DEGIRMENCI, Nülifer ÖZDEMIR
Corresponding Author
Nedim DEGIRMENCI
Received 21 October 2004, Accepted 18 January 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.1How to use a DOI?
Abstract
The Seiberg-Witten equations are of great importance in the study of topology of smooth four-dimensional manifolds. In this work, we propose similar equations for 7-dimensional compact manifolds with G2-structure.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
457 - 461
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Nedim DEGIRMENCI
AU  - Nülifer ÖZDEMIR
PY  - 2005
DA  - 2005/11
TI  - Seiberg-Witten-like Equations on 7-Manifolds
JO  - Journal of Nonlinear Mathematical Physics
SP  - 457
EP  - 461
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.1
DO  - https://doi.org/10.2991/jnmp.2005.12.4.1
ID  - DEGIRMENCI2005
ER  -